Gradient recovery in adaptive finite element methods for parabolic problems

Lakkis, Omar and Pryer, Tristan (2011) Gradient recovery in adaptive finite element methods for parabolic problems. IMA Journal of Numerical Analysis, 31 (3). pp. 246-278. ISSN 0272-4979

Full text not available from this repository.

Abstract

We derive energy-norm aposteriori error bounds, using gradient recovery (ZZ) estimators to control the spatial error, for fully discrete schemes for the linear heat equation. This appears to be the first completely rigorous derivation of ZZ estimators for fully discrete schemes for evolution problems, without any restrictive assumption on the timestep size. An essential tool for the analysis is the elliptic reconstruction technique.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Omar Lakkis
Date Deposited: 06 Feb 2012 20:39
Last Modified: 07 Nov 2012 14:53
URI: http://sro.sussex.ac.uk/id/eprint/27258
📧 Request an update